# SDR ASAA2014020106728

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 27,632 hours, 8,419 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Indication
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED.  PERFORMED FIM BITE OF PACK-ZONE TEMP CONTROLLER 21-62, TASK 801.  NO FAULTS, RAN PACKS 20 MINUTES THRU FULL TEMP COMMANDS, RAN FIM TASK 21-62, TASK 801, NO FAULTS AND NO RECENT HISTORY.
